`a`

Periodic trajectories in plane wave type spacetimes

Pages: 77 - 83, Issue Special, August 2005

 Abstract        Full Text (204.7K)              

R. Bartolo - Dipartimento di Matematica, Politecnico di Bari, Via G. Amendola 126/B, 70126 Bari, Italy (email)
Anna Maria Candela - Dipartimento Di Matematica, Universita' degli Studi di Bari "Aldo Moro", via E. Orabona 4, 70125 Bari, Italy (email)
J.L. Flores - Departamento de Álgebra, Geometría y Topología, Facultad de Ciencias, Universidad de Málaga, 29071 Málaga, Spain (email)
Addolorata Salvatore - Dipartimento di Matematica, Università degli Studi di Bari, Via E. Orabona 4, 70125 Bari, Italy (email)

Abstract: In this note we study periodic trajectories in Plane Wave type spacetimes by applying some recent results about periodic orbits for a Lagrangian system in a Riemannian manifold under the action of an (eventually) unbounded potential.

Keywords:  Plane Wave type spacetime, gravitational wave, periodic trajectory, periodic orbit, unbounded potential, variational tools.
Mathematics Subject Classification:  58E10; Secondary: 37J45, 49J40, 83C35.

Received: September 2004;      Revised: April 2005;      Published: September 2005.